# SDR ASMF201109003

- Difficulty date: September 3, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 27,883 hours, 14,435 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 65447512
- Part serial: EFS2565
- Condition: Leaking
- Location: Lt Elevator Trim
- Part time: 27,883 hours, 14,435 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A HYD LEAK WAS DETECTED IN THE LT ELEVATOR TAB LOCK ACTUATOR.  THE LT ELEVATOR TAB LOCK ACTUATOR WAS REPLACED IAW MM 27-31-34 AND OPS TEST WAS PERFORMED IAW MM 27-31-00-700-815, ALL CORRECT.
